# SDR CALA2016080995611

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 84,459 hours, 14,512 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

OVEN FIRE IN "B" GALLEY.  FLAMES IN BACK OF OVEN  CONTAINED WITH DOOR CLOSED.   R & R OVEN AND CONNECTOR INSPECTION ACCOMPLISHED OK.
